RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 1, Pages 144–148 (Mi mz12439)  

Brief Communications

Action of a Graph Automorphism on the Space of Flows

I. A. Spiridonovab

a National Research University "Higher School of Economics", Moscow
b Moscow Center for Continuous Mathematical Education

Keywords: graph, flow on a graph, lattice, polytope, graph automorphism, automorphism of a polytope.

Funding Agency Grant Number
Russian Science Foundation 16-11-10075
This work was financially supported by the Russian Science Foundation under grant 16-11-10075.


DOI: https://doi.org/10.4213/mzm12439

Full text: PDF file (323 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:1, 146–150

Bibliographic databases:

Received: 29.01.2019

Citation: I. A. Spiridonov, “Action of a Graph Automorphism on the Space of Flows”, Mat. Zametki, 106:1 (2019), 144–148; Math. Notes, 106:1 (2019), 146–150

Citation in format AMSBIB
\Bibitem{Spi19}
\by I.~A.~Spiridonov
\paper Action of a Graph Automorphism on the Space of Flows
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 1
\pages 144--148
\mathnet{http://mi.mathnet.ru/mz12439}
\crossref{https://doi.org/10.4213/mzm12439}
\elib{https://elibrary.ru/item.asp?id=38487788}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 1
\pages 146--150
\crossref{https://doi.org/10.1134/S0001434619070174}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000483778800017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071422926}


Linking options:
  • http://mi.mathnet.ru/eng/mz12439
  • https://doi.org/10.4213/mzm12439
  • http://mi.mathnet.ru/eng/mz/v106/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    References:18
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021